# SDR AALA200803208

- Difficulty date: December 30, 2008
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 54,299 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 29 TO 32 INOPERATIVE.  SECURED LOOSE BATTERIES ON EMERGENCY LIGHT BATTERY PACK AT SEAT ROW 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
